# SDR DALA14013360191

- Difficulty date: February 19, 2014
- Submitted: February 27, 2014
- Operation: Air carrier
- Aircraft: N191DN
- Make and model: Boeing 767332
- Aircraft serial: 28448
- Aircraft time: 78,653 hours, 11,288 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Damaged
- Location: Nr 9 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 9 INBD END OF SLAT HAS DAMAGE TO END POTTING END SKIN.  R & R DAMAGED SKIN AND DOUBLERS IAW SRM 57-43-02.
